Homogeneous polynomials satysfying Cauchy integral equalities

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 326
  • Download : 0
Publisher
Korean Mathematical Soc
Issue Date
1990-07
Language
English
Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.27, no.0, pp.193 - 202

ISSN
0304-9914
URI
http://hdl.handle.net/10203/62604
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0